Immunological: reactions involving leukocytes: III. Agranulocytosis induced by antithyroid drugs.

@article{Bilezikian1976ImmunologicalRI,
  title={Immunological: reactions involving leukocytes: III. Agranulocytosis induced by antithyroid drugs.},
  author={S B Bilezikian and Yahya R Laleli and Min-fu Tsan and B A Hodkinson and S Ice and Prof. A. K. McIntyre},
  journal={The Johns Hopkins medical journal},
  year={1976},
  volume={138 4},
  pages={124-9}
}
A method has previously been described which detected xenogeneic and allogeneic antibodies to human granulocytes by their inhibition of the normal phagocytosis-associated hexose monophosphate shunt (HMS) activity. This method was used to study three patients with acute agranulocytosis secondary to antithyroid drug administration. Two patients with methimazole and one patient with propylthiouracil induced agranulocytosis were studied. Serum samples from each of these three patients taken during… CONTINUE READING

Citations

Publications citing this paper.
Showing 1-8 of 8 extracted citations

Similar Papers

Loading similar papers…